# SDR 96ZZZM103

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3322037
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION EGRESS LIGHTS ARE INOP.  REMOVED AND REPLACED BATTERY, OPS CHECKS NORMAL.  (M)
